Acta Mathematica

Sur un théorème de M. Bruns

Sophie Kowalevski

Full-text: Open access

Article information

Source
Acta Math., Volume 15 (1891), 45-52.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485881821

Digital Object Identifier
doi:10.1007/BF02392602

Mathematical Reviews number (MathSciNet)
MR1554811

Zentralblatt MATH identifier
23.0991.02

Rights
1891 © F. & G. Beijer

Citation

Kowalevski, Sophie. Sur un théorème de M. Bruns. Acta Math. 15 (1891), 45--52. doi:10.1007/BF02392602. https://projecteuclid.org/euclid.acta/1485881821


Export citation

Literatur

  • Dissertation inaugurale, Berlin 1871.
  • Voir Jaccbi, Gesammelte Werke, T. 2, p. 199.
  • Disquisitiones generales circa superficies curvas.
  • Voir mon mémoire Zur Theorie der partiellen Differentialgleichungen, Journal für Mathematik, T. 80.